MathSciNet Relay Station
MathSciNet bibliographic data
MR2644893 16T05 (46L05)
Lining, Jiang Towards a quantum Galois theory for quantum double algebras of finite groups. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2793–2801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement